Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Delayed period after having coil for 5 years

Hi please help me, I am having coil for 5 years, my period was never late, I was taking amoxicillin 2 weeks ago, I have same pains as before period start, but now my period is late 10 days, also going for pee very often, is there any possibility to be pregnant? Thanks
Did you find this post helpful?
|

User Profile
replied January 28th, 2016
No, since you are on the IUD, there is no risk of being pregnant.

Your delayed periods could mostly due to stress or infection related change in hormonal patterns and not due to pregnancy.
|
Did you find this post helpful?
Tags: Menstruation
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.